MathSciNet Relay Station
MathSciNet bibliographic data
MR748375 (85j:33006) 33A55 (33-04 65D20)
Toyama, N.; Shogen, K. Computation of the value of the even and odd Mathieu functions of order $N$ for a given parameter $S$ and an argument $X$. IEEE Trans. Antennas and Propagation 32 (1984), no. 5, 537–539.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement